U.S. doctors online nowAsk doctors free
Canada
A 20-year-old female asked:

Could too much estrogen&progesterone in bcp cause pregnancy symptoms: veiny breasts/hips, bloating/distended stomach, more visible montgomery glands?

1 doctor answer2 doctors weighed in
Dr. Elvia Greathouse
Obstetrics and Gynecology 23 years experience
Certainly: Every woman is different, and not every OCP is appropriate for every woman. There are may OCPs out there with differences in the types and dosages of estrogen/progesterone. It is absolutely appropriate to try a different strength and or progestin and see if these symptoms resolve.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.